# SDR SWAA2022061514980

- Difficulty date: June 3, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-21. CABIN FLOOR PANEL 242AF HAS MULTIPLE PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED REPAIR MATERIALS AS GLASS-- (A24484); RERSIN-- (A128104) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEPS 1 AND OK TO BOND;[03] BONDED REPAIR; TAP TEST GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M OVEN--B0-06 DUE 8-13-22;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 242AF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD;[05] VERIFIED STEPS 3-4
